# SDR SIMA982947

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - CHAFED LEFT NACELLE OUTBOARD BEAM INNER SKIN PANEL AT NS 212.  BLENDED CHAFE, PERFORMED EDDY CURRENT INSPECTION. FABRICATED AND INSTALLED DOUBLER.  AIRCRAFT RETURNED TO SERVICE.  (M)
